# SDR HALA2011061100262

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 72,470 hours, 31,840 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rudder Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER RATIO LIGHT ILLUMINATED ON EICAS.  C/W FIM 27-21-00/101, FIG 104 CLEANED CONNECTORS ON RUDDER RATIO ACTUATOR, OK FOR SERVICE.
